|sexual impotence help
May 10, 2003
Response from Dr. Frascino
Impotence can be caused by a wide variety of potential conditions. There are physiological and psychological causes. Viagra is a treatment for erectile dysfunction. This may not be your problem. Perhaps you have low testosterone levels or a psychological problem. Ask your HIV specialist for a referral to a urologist (physician who specializes in this area). That should be your next step. Yes, there are a variety of treatments available for impotence, but in order to know which treatment to prescribe, you first must diagnose the cause of the problem.
Hope that helps.
Tired and apathetic
Fatigue Nausea after restarting treatment
- When Should You Take An Hiv Test After Having Unprotected Sex?
- Cases Where People Got Hep C From Needle Stick
- How Long Does It Take To Get Hepatitis C Test Results?
- Candidiasis Of The Esophagus Trachea Bronchi Or Lungs?
- Will The Doctor Call You If Your Hiv Test Results Are Positive?
- Can You Get Hiv From Being Spit At In The Face?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.